Forums at Psych Central - View Single Post - Medically Induced Weight Gain
View Single Post
Old 06-03-2018, 11:39 AM
jvklaus jvklaus is offline
Member
 
Member Since: Apr 2018
Location: TX
Posts: 85
jvklaus jvklaus is offline
Member
jvklaus has no updates.
 
Member Since: Apr 2018
Location: TX
Posts: 85

1 yr Member
5 hugs
given
Default Medically Induced Weight Gain

Hello everybody. I am looking to see if anyone can relate to some of the issues I have had with my medication. I have schizophrenia and I take a lot of medication to keep it under control. One of my medications causes weight gain. While I was by no means within a healthy weight before Seroquel, since taking it I have gained 30 pounds. I have noticed that I now eat a lot more sugar than I did before the Seroquel and I am at a loss as to what to do. I am on: 800 mg Seroquel, 2 mg Prazosin, 2 mg Ativan, 90 mg Cymbalta, 150 mg Trazadone, 600 mg Lamictal, 75 mg Metoprolol (for beta-blocker/blood pressure), and 0.25 mg Mirapex (for periodic limb movement disorder).

I periodically try to get things under control, but I eventually fail. When my doctor bumped me up from 600 mg Seroquel to 800 mg Seroquel, I gained an additional 10 pounds (making a total of 30 pounds since starting Seroquel). Does anyone have experience with such issues? Does anyone have insight into this issue?
jvklaus is offline   Reply With QuoteReply With Quote
Hugs from: